Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 176, NWS State College, PA

July 23, 2011Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2011, 6:30 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2011, 6:30 PM EDT (22:30 UTC)
Expired
Jul 23, 2011, 7:16 PM EDT
In force
46 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 123 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:40 PM EDTTSTM WND DMGBrogue, PATREES AND UTILITY POLES DOWN
Jul 23, 6:40 PM EDTHAIL 1.75Brogue, PAHAIL CAUSED DAMAGE TO A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WUUS51 KCTP 232230
SVRCTP
PAC071-133-232330-
/O.NEW.KCTP.SV.W.0176.110723T2230Z-110723T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR BROGUE...MOVING EAST AT 15
  MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAFE HARBOR AND MILLERSVILLE AROUND 635 PM EDT...
  SHENKS FERRY AROUND 640 PM EDT...
  SUNNYBURN AND WILLOW STREET AROUND 655 PM EDT...
  HOLTWOOD AROUND 700 PM EDT...
  SMITHVILLE AROUND 705 PM EDT...
  DELTA AROUND 710 PM EDT...

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 21.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3973 7678 3981 7686 3999 7677 4006 7603
      3972 7610 3972 7670
TIME...MOT...LOC 2230Z 291DEG 12KT 3987 7645

$$

FORECASTER: KF
3 follow-up statements
764 
WWUS51 KCTP 232250
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
650 PM EDT SAT JUL 23 2011

PAC071-133-232330-
/O.CON.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
LANCASTER PA-YORK PA-
650 PM EDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN YORK AND SOUTHERN LANCASTER COUNTIES...

AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SHENKS FERRY...OR 8 MILES SOUTHWEST OF WILLOW STREET...MOVING
EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
SMITHVILLE AND WILLOW STREET AROUND 700 PM EDT...
WAKEFIELD AROUND 705 PM EDT...
QUARRYVILLE AROUND 710 PM EDT...
STRASBURG AROUND 715 PM EDT...
PARADISE AROUND 720 PM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3973 7678 3977 7682 3982 7678 3996 7671
      4006 7603 3972 7610 3972 7670
TIME...MOT...LOC 2250Z 257DEG 19KT 3989 7632

$$

FORECASTER: KF
478 
WWUS51 KCTP 232307
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT SAT JUL 23 2011

PAC133-232317-
/O.CAN.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
YORK PA-
707 PM EDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3977 7627 3979 7630 3983 7635 3987 7636
      3993 7634 4004 7603 3972 7610
TIME...MOT...LOC 2307Z 257DEG 19KT 3991 7621

$$

PAC071-232330-
/O.CON.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
LANCASTER PA-
707 PM EDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN LANCASTER COUNTY...

AT 702 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR SMITHVILLE...OR 6 MILES SOUTH OF
WILLOW STREET...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
STRASBURG AROUND 715 PM EDT...
PARADISE AROUND 725 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3977 7627 3979 7630 3983 7635 3987 7636
      3993 7634 4004 7603 3972 7610
TIME...MOT...LOC 2307Z 257DEG 19KT 3991 7621

$$

FORECASTER: KF
599 
WWUS51 KCTP 232316
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
716 PM EDT SAT JUL 23 2011

PAC071-232326-
/O.CAN.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
LANCASTER PA-
716 PM EDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LANCASTER COUNTY IS
CANCELLED...

THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3977 7627 3979 7630 3983 7635 3987 7636
      3993 7634 4004 7603 3972 7610
TIME...MOT...LOC 2316Z 257DEG 19KT 3992 7615

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:35 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 23, 3:35 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT SAT JUL 23 2011

.SYNOPSIS...
A SUBTROPICAL RIDGE OF HIGH PRESSURE EXTENDING FROM THE CENTRAL
PLAINS TO THE CAROLINA COAST WILL KEEP THE TEMPERATURES WELL ABOVE
NORMAL THROUGH THE DAY MONDAY. A COLD FRONT WILL PUSH SOUTHEAST
ACROSS THE REGION MONDAY NIGHT. TEMPERATURES WILL SLOWLY RETURN TO
NEAR NORMALS FOR TUESDAY AND WEDNESDAY IN THE WAKE OF THE FRONT...AS
AN UPPER LEVEL TROUGH DIPS DOWN OVER THE NORTHEASTERN UNITED STATES.
THE HEAT WILL BUILD AGAIN DURING THE LATTER PART OF THE WEEK AS AREA
OF UPPER LEVEL HIGH PRESSURE RETURNS FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MID CLOUDS HAVE GRADUALLY THINNED OUT ACROSS THE ENTIRE CWA...
LEADING TO ANOTHER HOT AND RELATIVELY HUMID AFTERNOON WITH 18Z TEMPS
RANGING FROM THE LOWER TO MID 80S ACROSS THE NW MTNS...TO THE MID
90S IN THE SOUTHERN VALLEYS. THE WARMEST AND MOST UNSTABLE LLVL
AIR...COMBINED WITH THE APPROACH OF A LEE TROUGH WAS QUICKLY ERODING
THE SLIGHTLY WEAKER CAPPING INVERSION OVER SCENT PENN AND NRN VA
/WHICH WAS REPRESENTED BY 700 MB TEMPS UNDER 10C/. THIS WAS LEADING
TO RAPID DVLPMT OF STRONG TO POTENTIALLY SVR PULSE/MULTI-CELL TSRA
JUST SOUTH OF THE MASON/DIXON LINE...ALONG INTERSTATE 81.

EXPECT TO SEE THIS TSRA DVLP NE ACROSS THE LOWER AND MID SUSQ VALLEY
/KMDT TO KSEG/ BETWEEN 21-22Z AS THE CONVECTION BLASTS THROUGH THE
MID LEVEL WARM LAYER THERE AIDED BY INCREASINGLY 0-1KM THETA-E
CONVERGENCE IN THE WAKE OF A LOW TO MID LEVEL RIDGE AXIS EXITING TO
THE EAST.

ANOTHER ARE OF CONCERN IS ACROSS THE FAR WEST LATER ON. THE HIGHEST
100MB ML CAPES OVER 3000 J/KG WILL BE ADVECTING EAST ACROSS THE
OHIO/SWRN PENN BORDER INTO EARLY THIS EVENING WHICH WILL HELP TO
BLOSSOM THE CURRENT PEPPERING OF STRONG...AND RATHER SLOW MOVING
TSRA FROM KCAK TO KZZV. SPC'S DAY 1 SLIGHT RISK AREA CONTINUES TO
ENCOMPASS THE ENTIRE CWA LATE TODAY AND TONIGHT.

AFTER A SEVERAL HOUR LULL IN CONVECTION EARLY TONIGHT...ADDITIONAL
SHOWERS/TSRA SHOULD TRACK SE FROM MICHIGAN AND CROSS LAKE ERIE LATE
TONIGHT. THIS PRECIP SHOULD WEAKEN AS IT APPROACHES THE WCENT MTNS
AND LAUREL HIGHLANDS TWD DAYBREAK WITHIN THE BROADLY DIVERGENT NW
FLOW AT 850 MB.

LASTLY...PWATS AROUND 2 INCHES AND SHORT MBE VECTORS SCREAM HEAVY
RAINFALL. ON THE OTHER HAND - THE GROUND IS SO DRY OVER MOST OF
THE AREA AND FFG VALUES ARE NEAR 4 INCHES IN 3 HRS...THAT THERE IS
NOT A HIGH ENOUGH CONFIDENCE IN A FF THREAT TO POST A WATCH. WILL
MENTION HEAVY RAIN POSS AS WELL AS THE GUSTY WINDS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SUNDAY WILL FEATURE SOME LOWER HUMIDITY AND TEMPS NEARING NORMAL
ACROSS THE NORTH /AND PERHAPS AS FAR TO THE SOUTH AS THE CENTRAL
MTNS/MID SUSQ VALLEY/ IN THE WAKE OF A WEAK MID/UPPER LEVEL SHORT
WAVE AND SFC TROUGH. LLVL WINDS WILL VEER AROUND TO THE NW OR NORTH
AT JUST 4-6KTS WITH SFC DEWPOINTS DIPPING TO A WELCOME U50S TO LOWER
60S ACROSS THE NRN MTNS...WHILE STICKY DEWPOINTS IN THE U60S TO
LOWER 70S HANG TOUGH ACROSS THE SOUTH WITH LIGHT WESTERLY WINDS.

THE BATTLE ZONE FOR DEEP/GENERALLY PULSE CONVECTION WILL BE
GENERALLY TO THE SOUTH OF INTERSTATE 80 ALONG THE WEAK QUASI FRONT
NEAR THE PENN/MD BORDER /THAT WILL BEGIN TO LIFT BACK NORTH AS A
WARM FRONT IN THE AFTERNOON/.

MAX TEMPS WILL RANGE FROM THE LOWER 90S ACROSS THE SCENT AND SE PART
OF THE CWA...TO AROUND 80F ACRS THE NW MTNS. HEAT INDICES IN THE SE
SHOULD COME IN A FEW TO SVRL DEG F BELOW ADVISORY CRITERIA...SO FOR
NOW WILL NOT BE ISSUING A HEAT ADVISORY THERE. THE CURRENT ADVISORY
FOR THE 100-104 HEAT INDICES EXPIRES AT 00Z SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A SHALLOW DIVERGING TROUGH WILL PROGRESS THROUGH THE REGION SUNDAY
NIGHT...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD BE
POSSIBLE...AS SUCH HAVE INCREASED POPS. AS AN UPPER LEVEL LOW BEGINS
TO DEEPEN MONDAY...A SHORT WAVE TROUGH MOVING THROUGH AROUND THE
SAME TIME AS MAXIMUM DIURNAL HEATING SHOULD PROVIDE ENOUGH
INSTABILITY TO INCREASE CONVECTION MONDAY AFTERNOON. MODELS CONTINUE
TO SHOW A DEEPENING UPPER LEVEL LOW THAT WILL SHIFT ITS TROUGH AXIS
THROUGH TUESDAY NIGHT. THE PREDOMINATELY NORTHWEST FLOW WILL BRING
IN COOLER BUT PREDOMINATELY DRIER AIR THROUGH THIS PERIOD. THIS
SHOULD BRING A BREAK IN THE HIGH HEAT AS TEMPS SLIP BACK CLOSE TO
NORMAL MONDAY AND TUESDAY.

WARM FRONT RETURNS FROM THE OHIO VALLEY IN WAKE OF THE TROUGH LIFTING
TO THE NE BY MIDWEEK...SO THE RELIEF FROM THE HEAT/HUMIDITY MAY
ONLY BE TEMPORARY. ANOTHER SURGE OF HIGH HEAT IS FORECAST BEHIND
THAT FRONT FOR LATE NEXT WEEK INTO THE WEEKEND.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
HOT CONDITIONS AND MAINLY VFR WILL CONTINUE LATE TODAY THROUGH EARLY
TONIGHT WITH A SEVERAL HOUR PERIOD OF MVFR IN LIGHT FOG/HAZE AFTER
06Z SUNDAY THROUGH 13Z SUNDAY. KBFD AND KJST SHOULD SEE A BRIEF FEW
HOUR PERIOD OF IFR TO LIFR CIGS WITH LIGHT UPSLOPE FLOW OF MOIST AIR
WITH VERY LOW TEMP/DEWPOINT SPREADS AROUND DAYBREAK SUNDAY.

LEFT OUT THE MENTION OF ISOLATED TO SCTD TSRA FOR THE TAFS
SUNDAY...AS MOST OF THE DEEPER CONVECTION WILL OCCUR AFTER 19Z.

HIGHER CHANCES FOR SHOWERS/THUNDERSTORMS WILL OCCUR SUNDAY NIGHT AND
MONDAY...ALONG AND IN ADVANCE OF A WARM FRONT/COLD FRONT ONE...TWO
PUNCH.

FOR LATER TUE INTO WED...BREEZY WEATHER AND COOLER WEATHER WILL
TRANSLATE INTO MAINLY VFR CONDITIONS.

OUTLOOK...
MON...SCT TSRA...IMPACTS POSSIBLE.
TUE...WDLY SCT SHOWER OR TSRA EARLY...OTHERWISE NO SIG WX
EXPECTED.
WED AND THU...MAINLY VFR CONDITIONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ019-025>028-
034>036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jul 23, 5:18 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT SAT JUL 23 2011

PAZ004>006-010>012-017-018-024-033-037-041-042-242130-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
518 PM EDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-242130-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
518 PM EDT SAT JUL 23 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 23, 6:00 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
600 PM EDT SAT JUL 23 2011

PAZ065-066-232300-
LANCASTER PA-YORK PA-
600 PM EDT SAT JUL 23 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LANCASTER AND SOUTHERN
YORK COUNTIES...

AT 557 PM EDT...A STRONG THUNDERSTORM WAS NEAR GLEN ROCK...MOVING
EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SPRY AROUND 610 PM...WINTERSTOWN AROUND 620
PM...RED LION AROUND 630 PM...FELTON AROUND 640 PM...FAWN GROVE
AROUND 650 PM AND BROGUE AROUND 700 PM.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 18.

THIS WILL ALSO IMPACT ROUTE 30.

LAT...LON 3991 7692 4005 7639 3971 7624 3971 7677

FORECASTER: MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:03 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Jul 23, 6:00 PM EDTSpecial Weather StatementCTPYork60 min
Jul 23, 7:56 PM EDTSpecial Weather StatementCTPYork64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.